# SDR ASAA2016122919218

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,266 hours, 10,801 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 8586
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 37,650 hours, 13,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT, GREATER THAN 20 PSI AT FL 370. LEFT DUCT 40 PSI , RIGHT DUCT 14 PSI , N1'S APPROXIMATELY 80%. GROUNDED - YES. REPLACED NR 2 ENGINE PRESSURE REGULATOR BLEED SHUTOFF VALVE PER AMM 36-11-04-400-801 PERFORMED HEALTH CHECK PER AMM 36-11-700-804, ALL GROUND CHECKS ARE GOOD.
